# SDR HALA20251020323

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 14,980 hours, 3,249 cycles
- Engine: Iae PW1133GJM
- Engine time: 11,463 hours, 2,634 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Dented
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - NR 2 ENGINE INLET DENT OUT OF LIMITS. REMOVED AND REPLACE NR 2 ENGINE INLET COWL PER AMM 71-61-10. RAN ENGINE PERFOM ANTI ICE LEAK CHECK PER AMM 30-31-00.LEAK CHECK OK OK ,NO DEFECT NOTED OK TO CONTINUE FOR SERVICE.
